Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

AKeshi

Member
  • Total Reviews

    0
  • Content Count

    99
  • Joined

  • Last visited

Community Reputation

1 Neutral

About AKeshi

  • Rank
    Junior Member
  • Birthday 03/04/1981

Profile Information

  • Gender
    Male
  • Location
    Tampere, Finland
  1. I've been on the Regimen now since December 2009. It took me around 4 months of consistent, persistent following of the Regimen instructions to get somewhat clear. Around the 5th month I switched away from Dan's moisturizer, because I didn't like the way it made my skin feel. I also started using BP only at the evenings and perform two AHA+ full-facials per week. A full-facial means two thick finger lengths of AHA+ on the facial skin so that it really enforces the skin to flake away. I only do
  2. Sweating and acne are not directly related. Acne bacteria grows in the sebaceous glands, while it's the sudoriferous glands that secrete sweat. Note that it should be distinguished between actual sweating and the cause of the sweating (e.g. aerobic exercise). While adding exercise (and thus sweating) might have a positive impact in acne treatment, the sweating by itself is not related to acne. Hence, I said "directly". Regardless, during winter time, the air around you (especially outside) is g
  3. BP irritates your eyes if it gets too close. The skin near the eye area is extremely sensitive, and BP is quite a harsh chemical. Be very careful when applying it.
  4. I exercise almost religiously, 5 times a week minimum. I have a tendency to sweat a lot, so being on the regimen created some initial problems. The majority of these problems relates to the sweat itself, as it can dislodge some of the not-fully-absorbed-BP off your skin, and then things like swiping your brow will cause the BP to spread. I used to get this sweat-BP mixture to my eye area, and it caused very inconvenient irritation. How did I get rid of it? Simple. Before I start exercising, I
  5. If your skin can handle it, how about applying BP twice a day, morning and evening? Another trick you can try is to drink lots of water. By lots, I mean three litres of more, each day. No comment on vitamin B5. Didn't use it myself, never needed it. BP does the trick, it just requires patience and discipline. I'm around 7th or 8th month, and I can skip using BP for almost a week or two before the acne starts to creep back. A single application at the evening and my face is immediately better in
  6. If you follow an unhealthy lifestyle with poor nutrition and lack of sleep, acne is the least of your worries =)
  7. To me, it just looks like you haven't slept well recently, and perhaps you're not drinking enough water. There's nothing in the pictures that I see that would be a reason for an alarm.
  8. Don't know much about scar treatments, but for a relatively dry skin, the wintertime may be more though when the air outside is dry as well.
  9. Sounds normal. When you start using BP, the side-effects can be extremely harsh when the skin is not adjusted. This is the reason why Dan recommend using a 2.5% concentration of BP and starting _SLOW_. If I had to guess, you started with a 5% BP (twice as strong), and most likely with a nice, chunky amount too. And now you get to pay the ultimate price. The problem of BP is that you don't feel anything when you spread it, but the side-effects usually appear the next day... Good news is that B
  10. Sensitivity to BP may develop at any time, even to people who have used BP for longer time. For now, I'd suggest taking a few days break from BP to let your face calm down and return to normal, then trying again to see if the issue persists. I have a hard time believing Dan would ship out a bad patch, but the good news is you can always contact them for an RMA.
  11. It helps with the redness if you are extremely gentle when spreading BP around. For example, instead of "smearing it", just use the very tip of your fingers and caaaaaareeefully push it around until it forms a "wet paint"-like surface on your skin. It should feel like you're spreading it around with a feather. Then just let it dry out. I've noticed that the moment I start applying any pressure or "rubbing the BP in", I get patches of red on my skin which are pretty well defined and limited, an
  12. The biggest source of the red patches is actually the result of "rubbing the BP in" during the treatment. Just dab it on the skin, then spread it around extremely gently, with the very tips of your fingers just lightly touching the skin, until it forms a layer that feels close to wet, fresh paint. Then just leave it on, and go away for 10 minutes to let it oxygenate the skin and evaporate away.
  13. The amount shown in the picture is pretty close to what I use now, after being on the Regimen for almost 6 months. Some people start faster, others slower. One point of interest though is that you need to dry your hands while spreading. This sounds like a point of danger to me. When Dan says spread it lightly, he really means it. For example, after I have dabbed BP to 5 small spots on my face (forehead, nose, left/right cheek, under the nose, and on the chin), I then use the very tips of my fin
  14. Most people forget two crucial things about nutritiion 1) You MUST drink fresh water each and every day This is a basic biological fact. About 60% of the human body is composed of water. If you do not drink water, your body stops working correctly. The recommended amount is from 1 to 1.5 liters of plain water each day, considering you don't do exercise or live in a hot country. Even if you did not exercise, your body uses up water nevertheless, which you then need to replace. Remember, if you
  15. You could try reducing the amount of BP you use, and keep using it once a day. Or maybe just use it every other day. Remember that you need about two weeks per variation to see how your acne responds to it. I know I had to reduce from using two pumps twice a day to using one pump once a day. It keeps me clear, and prevents my face from drying out. Dan's moisturizer may also be a part of the problem for me, though, so I'm looking for alternatives. The effect is rather subtle for me. I can use
×